# SDR SWAA2012031502226

- Difficulty date: March 15, 2012
- Submitted: March 15, 2012
- Operation: Air carrier
- Aircraft: N967AT
- Make and model: Boeing 717-200
- Aircraft serial: 55028
- Aircraft time: 32,122 hours, 21,628 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 5940790
- Condition: Delaminated
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR CONTROL TAB T/E DELAMINATED.  REMOVED AND REPLACED CONTROL TAB PER MM.
